MathSciNet Relay Station
MathSciNet bibliographic data
MR466172 (57 #6053) 15A21
Wimmer, Harald K. Jordan-Ketten und Realisierungen rationaler Matrizen. (German) Linear Algebra and Appl. 20 (1978), no. 2, 101–110.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement